MathSciNet Relay Station
MathSciNet bibliographic data
MR2362375 (2008i:37069) 37D45 (37N35)
Mahmoud, Gamal M.; Aly, Shaban A.; AL-Kashif, M. A. Dynamical properties and chaos synchronization of a new chaotic complex nonlinear system. Nonlinear Dynam. 51 (2008), no. 1-2, 171–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement